Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

125 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

Can pituitary macroadenoma cause headaches and eye pain?

Answered by
Dr.
Dr. Sudhir Kumar

Neurologist

Practicing since :1994

Answered : 5695 Questions

default
Posted on Mon, 23 Apr 2018 in General Health
Question: Hi Sir,

I hope you remember me ! My father got pituatory macrodenema surgery 3 and half years back. Its because of prolactin production and the surgery went well. he lost vision in one eye before the surgery only due to pressure because of the tumour.

He is on medicine like thyronom, hisone and for prolactin now. All are normal as we get test done in month.

He complains headache s and pain in eye. Is it because of seeing more from one eye. He is additiced to phone also. Is it common problem after this surgery? Why headache when there is no problem
doctor
Answered by Dr. Sudhir Kumar 6 hours later
Brief Answer:
Headache could be related to other causes.

Detailed Answer:
Hi,

Thank you for getting back.

I remember your father's case.

In his case, the headaches are not related to the pituitary macroadenoma. Other factors are responsible. As you mentioned, it could be excessive strain on normal eye and excess use of XXXXXXX phone. In some cases, it could even be tension headache or migraine. As of now, he needs to sleep well and minimise the XXXXXXX phone use.

Best wishes,

Dr Sudhir Kumar MD DM (Neurology)
Consultant Neurologist
Above answer was peer-reviewed by : Dr. Raju A.T
doctor
default
Follow up: Dr. Sudhir Kumar 24 minutes later
Thanks a lot Sir for remembering. is it for one eye vision as he dont have any vision in one eye due to optic nerve damage.Can we get him specs , Will it help?

What medicine he should take? or headache will be there as he dont have vision in one eye and seeing from one eye creates lot of pressure .

What can we do?

I really appreciate your help as always.
doctor
Answered by Dr. Sudhir Kumar 1 minute later
Brief Answer:
Get his eye check up done.

Detailed Answer:
Thank you for getting back.

Get his eye check up done. If he has power, then, spectacles would be needed.

For headache, he can use DOLO 650 as and when needed.

Best wishes,

Dr Sudhir Kumar MD DM (Neurology)
Above answer was peer-reviewed by : Dr. Raju A.T
doctor
premium_optimized

The User accepted the expert's answer

Share on
Question is related to
Diseases and Conditions ,   ,   ,  
Drug/Medication
Medical Topics

Recent questions on  Nerve damage

doctor1 MD

Ism javing problems swallowing small to medium sized pills, and seem to have reflux when laying semi flat. Liquid sems to come back up into my esaphagus when I lay back to sleep and it causes me to cough and swallow it back. What can I do ????...

doctor1 MD

Had a hemorroidectomy on Dec. 1. Per instructions I have been taking MiraLax once each day (except for one day). Began bowel movement on Dec. 4, but each time it is usually a small amount and I feel frequent pressure on the anus to go again. There...

doctor1 MD

I had my 1st ankle surgery in 2009 in which the superfisicial peroneal nerve eas but & buried into my bne. The second surgery in 2010was a rght lateral ligament repair, right peroneal tendon tenolysis repair,brevis.The third was in June 2112 in which tenolysis of the pernolysis brevis with transfer of the peroneus brevis to the longus resulting peroneus brevis intact but very tendinotic , therefore completely cut out,and the tendon sheath repaired. The last surgery November 2112, I had to have the sural nerve and a branch of the superficial peroneal nerve cut & tucked into muscle. My surgeon(& I agree) tells me that s it, he cannot do any more. But the thing is, I am still having severe pain and swelling He did tell me that there would always be pain due to the lose of the tendon but I had expected better then where I am at. Granted, I am only in my second week of therapy but I am really worried about where I am goign to be in the long run. I like & trust my doctor very much but would like some input from another source. Thank you. Janet Treash